Jump to content
Sign in to follow this  
Lunachick

Benzo question

Recommended Posts

I've been taking low doses (no more than .75 mg klonopin per day OR no more than .75 mg ativan per day) for my anxiety. I've taken them 8 days straight. Again, no more than what I said above.  Should I be worried about withdrawals if I continue to take no more than that each day for another week or two?

Share this post


Link to post
Share on other sites

I would consult with your doctor.  However, I will say in my experience, I had to be weaned off of those medications very gradually even at the low doses.  When my doctor attempted to taper those medications too quickly, I had some nasty anxiety attacks.

Edited by RockoBoy
Incorrect word

Share this post


Link to post
Share on other sites

In my experience a few weeks shouldnt matter, but a few months, i had slight withdrawls and tappered. A lot of not being able to sleep and anxiety coming back.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...